DISOFLEM 100mg / 5mL SYRUP | Cough Medicine

  • Sale
  • Regular price ₱75.00
Tax included.


Carbocisteine (Disoflem) 100mg/5mL syrup is clear, red syrup with cherry-vanilla flavor.

Formulation

Each 5mL (1teaspoonful) Syrup contains:
Carbocisteine, PP 100mg

Indications

For all types of cough including those associated with excessive and tenacious bronchial secretions as in acute and chronic bronchitis, asthma bronchiectasis and emphysema. For cough induces sinusitis and otitis media.

Dosage and Mode/ Route of Administration

Children: 1 to 3 Years old: 1½ teaspoonfuls (7.5mL)
4 to 7 years old: 1½ -2 teaspoonfuls (7.5-10mL)
8 to 12 years old: 2-3 teaspoonfuls (10-15mL)
Adult: 2 tablespoonfuls (30mL)
To be taken three times daily or as prescribed by the physician.

Contraindications

It should be used with caution in patients with severe respiratory insufficiency or in asthmatic patients history of peptic ulceration or active ulceration.

Adverse Drug Reactions

Nausea, vomiting, stomatitis and rhinorrhea. Chills and fever have occurred occasionally.

Storage

Store at temperatures not exceeding 30°C.

Availability

Carbocisteine 50mg/mL Drops x 15ml Amber Glass Bottle (Box of 1's)
Carbocisteine (Disoflem) 100mg/5mL Syrup is packed in Amber Glass Bottle x 60mL (Box of 1's).